Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Some properties of closed $ 1$-forms on a special Riemannian manifold

Author: Gr. Tsagas
Journal: Proc. Amer. Math. Soc. 81 (1981), 104-106
MSC: Primary 53C20
MathSciNet review: 589147
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be a compact Riemannian manifold whose sectional curvature is strictly negative; then every closed $ 1$-form on $ M$ has a singularity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20

Additional Information

PII: S 0002-9939(1981)0589147-5
Keywords: Riemannian manifold, closed $ 1$-form, harmonic $ 1$-form, negative $ \delta $-pinched, singularity of $ 1$-forms.
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia